# SDR CALA2021082701436

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Frms 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6040) CORROSION AT MAIN CABIN SEAT TRACK FR20-FR22 Y- 1292. DOT NO. 17-10() REMOVED SEAT TRACK LOCATED AT FR20-FR22 DAMAGE BLENDED IAW SRM 5 1-73-00 BLENDED AREA MEASURED L=2.0" X W=1.5" X D=0.060" ORIG TH ICKNESS 0.087" REMOVED MATERIAL 0.060" REMAINING THICKNESS 0.027 "-FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14-283-007 AND INSTALL ED NEW SEAT TRACK P/N: D5311281400200 BATCH#35101829 IAW SRM 51- AT ST ENGINEERING AEROSPACE MOBILE BFM ON NR# 0013375. 42-11/001 FORM 44-0008 ATTACHED. EMP# V933870 WORK ACCOMPLISHED
